Page 1 of 1
Lunest and Mirapex
Posted: Mon Jul 23, 2007 5:44 pm
Has anyone had problems with either Lunest or Mirapex causing chills and night sweats? I started taking .25mg of Mirapex on Monday and 2mg of Lunest on Thursday. Thursday night I experienced the chills and night sweats and didn't think much of it. I seemed to be ok on Friday and Saturday but then again last night I woke up about an hour after taking them shaking with the chills and sweating terribly. Even this morning i am still hot/sweaty/clammy and I feel like I have a golf ball in my throat. I looked at each of their websites and don't see any reactions like that on there. Checked several other websites and nothing. Then I looked on Walgreens.com and there is a mention of "virus like symptoms" for the Lunesta. I spoke with my doctor he said he had never heard of the problem - he looked it up while we were on the phone and he couldn't find anything about it either. He took me off of the Lunesta but now doesn't want to put me on anything else until we see how I am for a few days - the problem is I NEED SLEEP (sorry to yell but had to vent) the Mirapex is doing wonders for my RLS but I am still not sleeping now I lay in bed doing nothing instead of beating my legs. Any thoughts?
Posted: Mon Jul 23, 2007 5:50 pm
I totally had temperature regulation issues on Mirapex. I'm pretty sure that others have, too. . .I seem to remember a discussion about it sometime in the last year or so.
Posted: Mon Jul 23, 2007 5:51 pm
Melatonin, some chamomile or peppermint tea, that might help.
Posted: Tue Jul 24, 2007 1:15 am
I'm betting on the Mirapex. When I took Requip I would just shiver and hide under my blankets until I fell asleep. I think the DAs can just cause problems with body temperature.
Re: Lunest and Mirapex
Posted: Tue Jul 24, 2007 9:36 pm
hchankin wrote:Has anyone had problems with either Lunest or Mirapex causing chills and night sweats? I started taking .25mg of Mirapex on Monday and 2mg of Lunest on Thursday.
Don't most people start on .125? Maybe .25 is too high of a dose to start on? I'm no doctor though.
lunest and mirapex
Posted: Tue Jul 24, 2007 10:29 pm
Hi Hchankin and welcome to this group. I take mirapex but just half of the dose of .125mg. I have not experienced the symptoms that you described. I am not a dr nor have any medical knowledge but hope that you find some relief and able to get some sleep.
Please keep us posted on how you are doing.
Posted: Wed Jul 25, 2007 3:15 pm
I started off on .125 and am now on .25mg like you, I have night sweats a few times a week, but as of yet I cant tell if it's directly related to Mirapex or that fact that it's so damn hot at night and the AC isnt really working that well. My partner has been complaining about being hot also so I"m not 100% it's all Mirapex but think it is related.
Posted: Wed Jul 25, 2007 10:12 pm
Like others, I started out on .125 and soon went to .25 mirapex and had terrible night sweats. I'm getting to the age to expect power surges (hot flashes) but no other symptoms of that yet...I wasn't sure if it was due to the Mirapex or Ultram though. Wasn't long before the Mirapex augmented so watch for that...no fun.
Posted: Wed Jul 25, 2007 10:57 pm
Hmmm, I wonder if there is a correlation between that. . .probably not. But I sure augmented and had the hot flash thing, though I augmented FIRST, then got the other. But, maybe it's related in some way, like it's throwing some hormones out of whack, which influences the augmentation. . .(good thing I'm not a researcher, I'd have them check every possibility, including our astrological signs and Ennegram numbers
Posted: Wed Aug 01, 2007 6:13 pm
Thanks for all of your comments - after having the night sweats and daytime sweats for 10 days I couldn't take it anymore. Not to mention I was also having horrible pains in my stomach. I went off of the Mirapex last week and have been fine - but yesterday my legs got so bad I wanted to chop them off. I called the Dr. and he is changing me to Requip I have read both good and bad - I am hoping this works I am now on 2 months without more than 3 hours of uninterrupted sleep and I don't know how much more I can take. My Dr. took me off the Lunesta becuase he thought that might be giving me the sweats but clearly it was the Mirapex. Doesn't matter the Lunesta didn't help me sleep much - it got me to sleep but I woke a couple hours later. I am a zombie all the time. I go home and sit down and instantly fall asleep of course it doesn't last long. I am getting afraid to drive I think that at any moment I am just going to nod off. Unfortunately like many of you know - no one understands at least in my world....
Posted: Fri Aug 03, 2007 4:03 pm
I took the Requip that my Dr. changed me to on Wednesday night about 8:00 by 11:00 i was so sick to my stomach I didn't want to move. I got up yesterday morning and was so dizzy sick to my stomach and just out of it. I went to work have no idea how I made it and ended up going hom after 2 hours because I felt so terrible. I talked to my doctor he said not to take anymore. I asked what's next and he said that was all he had that I would have to see someone else for help. I am so upset. I am over feeling sick this morning but now i am just sick about now having to find a doctor to help me. I just don't know what to do or where to turn.
Posted: Fri Aug 03, 2007 5:34 pm
may I ask how much he had you take?